# SDR CA150120010

- Difficulty date: January 4, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCEND SOON AFTER EXITING ICING CONDITIONS, FLYING THROUGH RAIN AND SNOW AND STRONG WINDS, NR 1 ENGINE FLAMED OUT FOR ABOUT 10 SECONDS WITH SUBSEQUENT RELIGHT. ABOUT 30 SECONDS AFTER THAT NR 2 ENGINE FLAMED OUT FOR ABOUT 15 SECONDS WITH SUBSEQUENT RELIGHT.
